# SDR DALA2023022101285

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 86,777 hours, 27,742 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 CORROSION ON FWR LAVATORY SERVICE DOOR AT LOWER FUSELAGE. CORRECTIVE ACTION: SUMMARY OF NRC 00011: FWR LAVATORY SERVICE DOOR AT LOWER FUSELAGE WAS REPLACED PER B757-200 AMM. (2632570)
